Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An ergodic theorem for Fréchet-valued random variables


Authors: D. Landers and L. Rogge
Journal: Proc. Amer. Math. Soc. 72 (1978), 49-53
MSC: Primary 60F15; Secondary 28A65
DOI: https://doi.org/10.1090/S0002-9939-1978-0501293-0
MathSciNet review: 0501293
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize the classical ergodic theorem from real-valued random variables to Fréchet space-valued random variables and obtain this generalization as a direct corollary of the classical theorem. As an application we obtain several strong laws of large numbers for Fréchet-valued random variables. In a similar way we obtain a martingale theorem for Fréchet-valued random variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F15, 28A65

Retrieve articles in all journals with MSC: 60F15, 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0501293-0
Keywords: Pointwise ergodic theorem, strong law of large numbers, weakly orthogonal processes
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society